I am taking antidepressants for 15 years and I am in a process of reducing and trying to be off but I am getting weight day by day.
I think so! I was on Effexor for about a year and a half, I dropped 20 lbs without trying & didn’t realize this was why until I was slowly weaned off the med because it did nothing for my depression. Unfortunately I gained it all back and a bit more, no change in eating or exercise. I think my metabolism was changed while on it. I just started Zoloft, a low dose, but unfortunately now this med is causing complete exhaustion.
I don't think this is a known side effect. Are you, perhaps, eating more or exercising less?
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 May 2012 • 7 answers
Updated 29 Mar 2017 • 1 answer
Updated 9 Jan 2018 • 4 answers
Updated 17 Mar 2018 • 1 answer
Updated 5 hours ago • 2 answers